# SDR IPXA10662386

- Difficulty date: September 7, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N337UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- System (JASC): 2610 · Detection System
- Part: Detector
- Part number: 356072255
- Condition: Inoperative
- Location: Rt Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:E, TOP ATB - RT DUCT LEAK LIGHT ILLUM AND ASSOCIATED EICAS MSG R BLD DUCT LEAK DISPLAYED.  IAW FIM 26-18-00, FIG 104. R & R M691 CONDITION RECURS AFTER 5 MINUTES RT ENG OPERATION.   R & R TS218 DUE TO BEING OUT OF LIMITS CORE TO CORE MAX RES CHECK REF MM 26-18-01-4, NO HELP. R & R DETECTOR ELEMENTS TS219, TS217,TS216,TS215,TS214 IAW 26-18-01-4. TESTS GOOD. RAN ENG FOR 8 MINUTES. OPS CK OK,
